# SDR AU981024

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER WING SPAR LOWER SPAR CAP DELAMINATED FOR APPROXIMATELY 609.6MM (24 INCHES).  PART TC:  1,710.
